Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a common fixed point theorem of Brodskiĭ and Milman and a lemma of Day


Author: Tuck Sang Leóng
Journal: Proc. Amer. Math. Soc. 116 (1992), 93-97
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1992-1092924-5
MathSciNet review: 1092924
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We should show that we may use a lemma of Day to prove, among others, a generalization of a common fixed point theorem of Brodskii and Milman when restricted to normed linear spaces that are uniformly convex in every direction.


References [Enhancements On Off] (What's this?)

  • [1] M. S. Brodskii and D. P. Milman, On the center of a convex set, Dokl. Akad. Nauk SSSR 59 (1948), 838-840. (Russian) MR 0024073 (9:448f)
  • [2] F. E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 875-882. MR 0232255 (38:581)
  • [3] -, Normal solvability and $ \phi $-accretive mappings of Banach spaces, Bull. Amer. Math. Soc. 78 (1972), 186-192. MR 0306992 (46:6113)
  • [4] M. M. Day, Invariant renorming, fixed point theory and its applications (S. Swaminathan, ed.), Academic Press, New York, 1976, pp. 51-62. MR 0626035 (58:30067)
  • [5] -, Normed linear space, 3rd ed., Springer-Verlag, Berlin, Heidelberg, and New York, 1973, pp. 17, 38.
  • [6] M. M. Day, R. C. James, and S. Swaminathan, Normed linear spaces that are uniformly convex in every direction, Canad. J. Math. 23 (1971), 1051-1059. MR 0287285 (44:4492)
  • [7] T. Kato, Accretive operators and nonlinear evolution equations, Proc. Sympos. Pure Math. (F. E. Browder, ed.), vol. 18, Amer. Math. Soc., Providence, Rl, 1970, pp. 138-161. MR 0271782 (42:6663)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1092924-5
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society